# SDR ASAA2023040342692

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 38,676 hours, 12,347 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 1 HAS NO SIDETONE OR VOICE TRANSMITTING. HF 2 HAS NORMAL SIDETONE AND VOICE TRANSMITTING. GROUNDED - YES. RESET #1 HF TRANSCIEVER, #1 HF BITE IS NORMAL. RADIO CHECK IS GOOD WITH SFO ARINC ALONG WITH SELCAL TEST REF B737-900 AMM 23-11-00.
